# SDR HNAA2013012500014

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,921 hours, 74,531 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 82455010003
- Condition: Saturated
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERS WITH PROP HEAT ON.  OK WITH OFF.  OK AT 1050 NP.  UNABLE TO DUPLICATE PROBLEM ON GROUND RUN.  INSPECTED BOTH PROP BLADE LEADS CHECKED GOOD. NR 1 ENGINE HARNESS FROM BRUSH BLOCK P5 TO J4 SOAKED WITH OIL. REPLACED HARNESS.  GROUND RAN ACFT PROP HEAT.  OPS CHECKED GOOD. NO FLICKERING OF EMERGENCY LIGHTS AT 1050 NP.
